Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 63, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Aug 20, 2010, 4:41 PM CDT for Sheboygan County, Wisconsin. It was in force for 29 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 20, 2010, 4:41 PM CDT (21:41 UTC)
- Expired
- Aug 20, 2010, 5:10 PM CDT
- In force
- 29 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Sheboygan County, WI
The radar
The Green Bay radar (KGRB), 93 km from the middle of the area, began a volume at 21:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 20, 4:57 PM CDT | TSTM WND DMG | Sheboygan, WI | NUMEROUS TREES DOWN IN THE CITY. SOME UPROOTED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 20, 1:42 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 9.7 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1534 J/kg
- Mixed-layer CIN
- -55 J/kg
- Mixed-layer LCL
- 674 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 128 m²/s²
- 0-3 km storm-relative helicity
- 211 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 8.6
The text
As transmitted, in the capitals the NWS used until 2016.
235
WUUS53 KMKX 202141
SVRMKX
WIC117-202230-
/O.NEW.KMKX.SV.W.0063.100820T2141Z-100820T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
441 PM CDT FRI AUG 20 2010
THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN SHEBOYGAN COUNTY IN EAST CENTRAL WISCONSIN...
* UNTIL 530 PM CDT
* AT 439 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
CEDAR GROVE...OR 12 MILES SOUTH OF SHEBOYGAN FALLS...AND MOVING
NORTHEAST AT 35 MPH.
* LOCATIONS IMPACTED INCLUDE...
SHEBOYGAN FALLS...HOWARDS GROVE...SHEBOYGAN...OOSTBURG...SHEBOYGAN
AIRPORT...KOHLER ANDRAE STATE PARK...KOHLER...GIBBSVILLE...
JOHNSONVILLE AND HAVEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4366 8770 4360 8776 4357 8778 4355 8778
4355 8790 4361 8798 4389 8788 4389 8772
4383 8772 4379 8771 4378 8769
TIME...MOT...LOC 2141Z 229DEG 29KT 4357 8781
WIND...HAIL 60MPH 1.00IN
$$
ZABEL1 follow-up statement
376
WWUS53 KMKX 202210
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
510 PM CDT FRI AUG 20 2010
WIC117-202221-
/O.CAN.KMKX.SV.W.0063.000000T0000Z-100820T2230Z/
SHEBOYGAN WI-
510 PM CDT FRI AUG 20 2010
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN SHEBOYGAN COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4366 8770 4360 8776 4357 8778 4355 8778
4355 8790 4361 8798 4389 8788 4389 8772
4383 8772 4379 8771 4378 8769
TIME...MOT...LOC 2211Z 229DEG 29KT 4373 8756
$$
HENTZWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 20, 1:39 PM CDT, 3 hours 2 minutes earlier.
Area forecast discussion, Aug 20, 1:39 PM CDT, 3 hours 2 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 139 PM CDT FRI AUG 20 2010 .UPDATE... LATEST RUC SOUNDINGS KEEPS VEERING WIND PROFILE IN THE LOW LEVELS A BIT LONGER. THIS PROLONGS THE SUPER CELL POTENTIAL OVER SOUTH EAST AND ESPECIALLY SOUTH CENTRAL WISCONSIN INTO THE EVENING. EHI AT NEAR 3 AT MKE AND MSN AT 22Z AND 23Z...AND STILL 1.5 TO 2.0 AT 03Z. BULK RICHARDSON NUMBERS BETWEEN 35 AT 45. CAP AT 900 MB APPEARS TO WEAKEN AND BREAKS BY 20Z. LATEST 4 KM 15Z WRF DEVELOPS DEEP CONVECTION AFTER 00Z IN A LINE FROM NEAR OSHKOSH TO MADISON TO LAFAYETTE COUNTY. MODEL KEEPS CELLS FAIRLY DISCRETE WITH AROUND 5 OR 6 SEPARATE STORMS. THE LATEST HIGH RES RAPID REFRESH BRINGS THUNDERSTORMS NOW OVER NORTHWEST ILLINOIS INTO SOUTH CENTRAL WISCONSIN AROUND 21Z. APPEARS SEVERE WEATHER THREAT REMAINS WITH PARAMETERS INCREASING FOR SEVERE POTENTIAL LATE THIS AFTERNOON AND THIS EVENING. && .PREV DISCUSSION... /ISSUED 1125 AM CDT FRI AUG 20 2010/ SHORT TERM... LATE THIS AFTERNOON AND TONIGHT...FORECAST CONFIDENCE MEDIUM. WARM FRONT ACROSS CENTRAL WISCONSIN WILL PUSH NORTH ACROSS NORTHERN WISCONSIN AND THE U.P. BY EVENING. WEAK SURFACE TROUGH ACROSS MINNESOTA TO KANSAS ASSOCIATED WITH MID LEVEL SHORTWAVE OVER THE PLAINS. THE SURFACE TROUGH WILL PUSH ACROSS MUCH OF WISCONSIN AND WESTERN ILLINOIS OVERNIGHT AS THE PLAINS SHORTWAVE MOVES EAST. THE 12Z NAM SPLITS THE SHORTWAVE WITH ONE TROUGH MOVING ACROSS WESTERN LAKE SUPERIOR AND A SOUTHERN ONE EXITING EASTERN COLORADO THE NORTHERN THIS EVENING. ZERO TO 6 KM SHEAR NOW AROUND 40 TO 45 KNOTS THEN WEAKENS BY EVENING TO AROUND 35 KNOTS. TORNADO PARAMETERS WILL BE GREATEST LATE THIS AFTERNOON. AFTERNOON NAM SURFACE BASED CAPE FROM 3000 TO 4000 J/KG. CAP AROUND 900 MB WEAKENS BY MID AFTERNOON ON BOTH RUC AND NAM SOUNDING. HELICITY NEAR 200 OVER EASTERN SECTIONS OF THE FORECAST AREA BUT LOWER TO THE WEST OVER SOUTH CENTRAL WISCONSIN. RUC SHOWS EHI AROUND 3 IN THE SOUTHEAST BUT A LITTLE LOWER WITH AROUND 1.5 OVER SOUTH CENTRAL WISCONSIN. BULK RICHARDSON NUMBER AROUND 35 OVER SOUTHEAST WISCONSIN BY EVENING...BUT MAINLY IN THE 70S OVER SOUTH CENTRAL WISCONSIN. LOW LEVEL WINDS VEER OVER SOUTH CENTRAL WISCONSIN THIS AFTERNOON AND OVER SOUTHEAST WISCONSIN DURING THE EVENING. THEREFORE ANY THUNDERSTORMS THAT DEVELOP IN THE EARLY AFTERNOON WILL HAVE SUPER CELL TENDENCIES OVER SOUTH CENTRAL WISCONSIN...WITH SUPER CELL POTENTIAL INTO THE EARLY EVENING OVER THE SOUTHEAST. IT APPEARS MAIN TRIGGER...THE SHORTWAVE...WILL INCREASE UPWARD MOTION JUST AS THE SUPER CELL THREAT STARTS TO DIMINISH. HOWEVER THERE DOES APPEAR TO BE SOME POTENTIAL FOR THESE TO OVERLAP...ESPECIALLY OVER THE SOUTHEAST. IN OTHER WORDS THE QUICKER ANY DEEP CONVECTION DEVELOPS...THE MORE LIKELY IT WILL BE SEVERE. SPC KEEPS MAIN TORNADO THREAT AREA TO THE NORTH OF THE FORECAST AREA CLOSER TO THE WARM FRONT...ALTHOUGH WE ARE IN THE 2 PCT PROBABILITY AREA. NAM SHOWS QPF DEVELOPING AFTER 21Z AND CONTINUING DURING THE EVENING. AFTER MIDNIGHT MOST CONVECTION WAS OVER SOUTHEAST WISCONSIN AND ALONG THE ILLINOIS BORDER IN SOUTH CENTRAL WISCONSIN. SOME HEAVY RAINFALL POSSIBLE WITH PRECIPITABLE WATER VALUES NEAR 2 INCHES AND RATHER SLOW MOVEMENT OF THE STORMS. CORFIDI VECTORS TONIGHT ARE GENERALLY LESS THAN 10 KNOTS. SATURDAY...FORECAST CONFIDENCE MEDIUM. 700 MB LOW IS OVER SOUTHEAST TIP OF WISCONSIN SATURDAY MORNING WITH BEST LIFT OVER SOUTHERN LAKE MICHIGAN. CORFIDI VECTORS REMAIN WEAK AT 10 KNOTS OR LESS. THIS WILL BRING HIGH QPF POTENTIAL VERY CLOSE TO THE SOUTHEAST TIP OF THE FORECAST AREA...WITH THE KENOSHA FORECAST SOUNDING SATURATED BELOW 500 MB. NAM SURFACE LOW MOVES ACROSS THE SOUTHERN TIP OF LAKE MICHIGAN. WILL HAVE TO WATCH FOR A POTENTIAL SHARS RAINFALL EVENT...ALTHOUGH 700 MB WINDS MAY BE TO WESTERLY FOR A CLASSIC SOUNDING PROFILE. 12Z NAM SOUNDING SHOW 1500 J/KG RESIDUAL SURFACE BASED CAPE EVEN OVER SOUTH CENTRAL WISCONSIN...SO LINGERING SHOWERS STILL POSSIBLE...ALTHOUGH MID LEVEL DRYING IS STRONG...AND A CAP DOES DEVELOP BY MID AFTERNOON OVER SOUTH CENTRAL WISCONSIN. GFS BRINGS MORE QPF BACK WEST THAN NAM. MET/MAV MOS GUIDANCE STILL BELOW 20 PERCENT...SO MAY STILL LEAVE THE FORECAST DRY FOR THE AFTERNOON. SUNDAY AND MONDAY...FORECAST CONFIDENCE HIGH. SHORTWAVE EXITS THE EASTERN GREAT LAKES AS UPPER LEVEL RIDGE BUILDS OVER THE UPPER MISSISSIPPI VALLEY AND WISCONSIN REGION AS HIGH PRESSURE EXTENDS ACROSS THE GREAT LAKES REGION. LONG TERM... TUESDAY THROUGH THURSDAY...FORECAST CONFIDENCE MEDIUM A RATHER STRONG SHORTWAVE PUSHES ACROSS SOUTH CENTRAL WISCONSIN WITH A TRAILING COLD FRONT PUSHING ACROSS THE FORECAST AREA TUESDAY. QPF IS RATHER LIGHT...BUT 12Z GFS AND 00Z ECMWF DOES BRING FROM 0.05 TO 0.10 INCH OF QPF. THIS AND THE RATHER STRONG SHORTWAVE LENDS TO AN INCREASE IN POPS INTO THE LOWER CHANCE CATEGORY AND MENTION OF SOME THUNDERSTORM POTENTIAL. WEDNESDAY THROUGH FRIDAY...FORECAST CONFIDENCE MEDIUM UPPER RIDGE BUILDS ACROSS THE UPPER MISSISSIPPI VALLEY AND PUSHES INTO WISCONSIN FRIDAY. THIS BRINGS COOLER AND LESS HUMID AIR INTO THE AREA. && .MARINE... GUSTY SOUTH WINDS WILL CONTINUE UNTIL EARLY EVENING ACROSS KMSN AND KUES. LAKE BREEZE SHOULD REACH KMKE AND KENW DURING THE EARLY AFTERNOON AND LIMIT GUSTS. MAIN ISSUE IS DEALING WITH THUNDERSTORMS FOR TONIGHT. WENT WITH VICINITY THUNDER IN TAFS AFTER 22Z TO 23Z FRIDAY GIVEN SOME UNCERTAINTY WITH TIMING OF STORMS INTO THE AREA. EXPECT BROKEN LINE OF STORMS TO REACH KMSN AFTER 00Z SATURDAY AT KMSN...AND AFTER 01Z TO 02Z AT THE EASTERN TAF SITES. THE STORMS SHOULD CONTINUE ON AND OFF THROUGH AT LEAST 07Z TO 08Z SATURDAY AT KMSN...AND UNTIL 11Z TO 12Z SATURDAY AT THE EASTERN TAF SITES. WENT WITH PREVAILING VFR TO MVFR VISIBILITIES...AND VFR CEILINGS...WITH THE THUNDERSTORMS. IFR VISIBILITIES ARE POSSIBLE AT TIMES. LEFT THUNDER IN PREVAILING GROUP UNTIL MID MORNING SATURDAY FOR ANY LINGERING STORMS IN THE AREA. PRECIPITATION SHOULD THEN GRADUALLY END BY LATE MORNING...WITH WINDS SHIFTING AROUND TO THE NORTHEAST AND NORTH. SCATTERED TO BROKEN CUMULUS THEN EXPECTED THROUGH THE REST OF SATURDAY. && .MARINE...TIGHT SURFACE PRESSURE GRADIENT AND GOOD LOW LEVEL MIXING MAY ALLOW FOR SOME GUSTS TO NEAR 22 KNOTS AT TIMES THROUGH EARLY THIS EVENING ACROSS THE NEARSHORE WATERS. AT THIS TIME...DO NOT THINK THEY WILL BE FREQUENT OR WIDESPREAD ENOUGH FOR A SMALL CRAFT ADVISORY. GOOD MIXING AND A TIGHT PRESSURE GRADIENT MAY ALLOW FOR WINDS TO FREQUENTLY GUST TO NEAR 22 KNOTS AGAIN LATE SATURDAY NIGHT AND SUNDAY ACROSS THE NEARSHORE WATERS. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...NONE. && SHORT/LONG TERM...06/HENTZ AVIATION/MARINE...08/WOOD
Hazardous weather outlook, Aug 20, 2:30 PM CDT, 2 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 230 PM CDT FRI AUG 20 2010 WIZ046-047-051-052-056>060-062>072-211000- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 230 PM CDT FRI AUG 20 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND TONIGHT...AS AN UPPER LEVEL DISTURBANCE MOVES THROUGH. SOME OF THE STORMS ARE EXPECTED TO BECOME SEVERE WITH DAMAGING WINDS THE MAIN THREAT. LOCALLY HEAVY RAINS ARE POSSIBLE SD WELL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE OF THUNDERSTORMS FOR SOUTHEAST WISCONSIN...WITH A SLIGHT CHANCE OF THUNDERSTORMS IN SOUTH CENTRAL WISCONSIN SATURDAY MORNING. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS FOR ALL OF SOUTHERN WISCONSIN TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NEEDED THIS AFTERNOON AND EVENING. RAINFALL REPORTS ARE ALSO NEEDED. LMZ643>646-211000- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 230 PM CDT FRI AUG 20 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND TONIGHT. SOME OF THE STORMS ARE EXPECTED TO BECOME SEVERE WITH DAMAGING WINDS THE MAIN THREAT. WINDS AND WAVES WILL APPROACH SMALL CRAFT CRITERIA THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY WINDS AND WAVES WILL APPROACH SMALL CRAFT CRITERIA SUNDAY. THERE IS A CHANCE OF THUNDERSTORMS SATURDAY MORNING. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS TUESDAY. KAPELA WWW.WEATHER.GOV/MKX
In the hours before
Local storm report, Aug 20, 4:29 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
429 PM CDT FRI AUG 20 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0357 PM TSTM WND DMG STOUGHTON 42.92N 89.22W
08/20/2010 DANE WI LAW ENFORCEMENT
TREES AND POWER LINES DOWN. ESTIMATED TIME BASED ON
RADAR.
&&
SHENTZLocal storm report, Aug 20, 4:33 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
433 PM CDT FRI AUG 20 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0417 PM TSTM WND GST MCFARLAND 43.02N 89.29W
08/20/2010 E55 MPH DANE WI TRAINED SPOTTER
&&
KUHLMANLocal storm report, Aug 20, 4:37 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
437 PM CDT FRI AUG 20 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0432 PM HAIL STONE BANK 43.14N 88.41W
08/20/2010 M0.50 INCH WAUKESHA WI TRAINED SPOTTER
&&
KUHLMANLocal storm report, Aug 20, 4:39 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
439 PM CDT FRI AUG 20 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0433 PM TSTM WND DMG 2 W WATERTOWN 43.19N 88.76W
08/20/2010 JEFFERSON WI TRAINED SPOTTER
LARGE TREE BRANCHES DOWN. ESTIMATED WINDS TO 50 MPH
&&
KUHLMANLocal storm report, Aug 20, 4:40 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
440 PM CDT FRI AUG 20 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0436 PM TSTM WND GST 3 SE SULLIVAN 42.98N 88.55W
08/20/2010 M58 MPH JEFFERSON WI OFFICIAL NWS OBS
&&
KUHLMANLocal storm report, Aug 20, 4:41 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
441 PM CDT FRI AUG 20 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0424 PM TSTM WND GST REEDSBURG 43.53N 90.00W
08/20/2010 M54 MPH SAUK WI AMATEUR RADIO
&&
KUHLMANThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 20, 3:05 PM CDT | Severe Thunderstorm Warning | MKX | Green Lake | 19 min |
| Aug 20, 3:38 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Green, Jefferson, Rock | 52 min |
| Aug 20, 3:44 PM CDT | Severe Thunderstorm Warning | MKX | Jefferson, Walworth, Waukesha | 46 min |
| Aug 20, 4:08 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Marquette, Sauk | 52 min |
| Aug 20, 4:11 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Dodge, Jefferson | 49 min |
| Aug 20, 4:20 PM CDT | Severe Thunderstorm Warning | MKX | Jefferson, Walworth, Waukesha | 55 min |
| Aug 20, 4:35 PM CDT | Severe Thunderstorm Warning | MKX | Dodge, Washington | 55 min |
| Aug 20, 4:43 PM CDT | Special Marine Warning | MKX | 62 min | |
| Aug 20, 4:54 PM CDT | Areal Flood Advisory | MKX | Iowa, Sauk | 3 hr |
| Aug 20, 5:06 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Green Lake, Marquette, Sauk | 39 min |
| Aug 20, 5:07 PM CDT | Severe Thunderstorm Warning | MKX | Dodge, Fond du Lac, Sheboygan, Washington | 53 min |
| Aug 20, 5:15 PM CDT | Severe Thunderstorm Warning | MKX | Ozaukee, Sheboygan | 30 min |
| Aug 20, 5:16 PM CDT | Flash Flood Warning | MKX | Columbia, Dane, Iowa, Sauk | 107 min |
| Aug 20, 5:38 PM CDT | Severe Thunderstorm Warning | MKX | Fond du Lac, Green Lake | 28 min |
| Aug 20, 5:39 PM CDT | Severe Thunderstorm Warning | MKX | Kenosha, Racine, Walworth | 26 min |
| Aug 20, 5:54 PM CDT | Special Marine Warning | MKX | 63 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.